- Showing results for:
- Reset all filters
Journal articleLiebeck MW, Shalev A, 2013,
POWERS IN FINITE GROUPS AND A CRITERION FOR SOLUBILITY, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, Vol: 141, Pages: 4179-4189, ISSN: 0002-9939
Journal articleBurness TC, Liebeck MW, Shalev A, 2013,
Journal articleJambor S, Liebeck MW, O'Brien EA, 2013,
Journal articleBamberg J, Giudici M, Liebeck MW, et al., 2013,
Book chapterLiebeck MW, 2013,
Journal articleLiebeck MW, Nikolov N, Shalev A, 2012,
Journal articleAmato D, Evans DM, Truss JK, 2012,
For finite q, we classify the countable, descendant-homogeneous digraphs in which the descendant set of any vertex is a q-valent tree. We also give conditions on a rooted digraph Γ which allows us to construct a countable descendant-homogeneous digraph in which the descendant set of any vertex is isomorphic to Γ. © 2011 Elsevier B.V. All rights reserved.
Journal articleEvans DM, Ferreira MS, 2012,
We investigate the isomorphism types of combinatorial geometries arising from Hrushovski's flat strongly minimal structures and answer some questions from Hrushovski's original paper. © 2012, Association for Symbolic Logic.
Journal articleIvanov AA, Shpectorov S, 2012,
Journal articleLiebeck MW, O'Brien EA, Shalev A, et al., 2012,
PRODUCTS OF SQUARES IN FINITE SIMPLE GROUPS, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, Vol: 140, Pages: 21-33, ISSN: 0002-9939
This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.